Alert archive / Colorado / River Flood Warnings in 2015
River Flood Warning 11, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this river flood warning at May 19, 2015, 9:47 AM MDT for Weld County, Colorado. It took effect at May 19, 2015, 4:48 PM MDT. It was in force for 10 days.
The area
The counties it named.
The facts
- Issued
- May 19, 2015, 9:47 AM MDT (15:47 UTC)
- In effect from
- May 19, 2015, 4:48 PM MDT
- Expired
- May 29, 2015, 9:58 AM MDT
- In force
- 10 days
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Weld County, CO
The radar
The Cheyenne radar (KCYS), 75 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cache La Poudre River (CO) near Greeley (GRPC2).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 9.5 ft
- Major stage
- 10.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this river flood warning went out at May 19, 9:37 AM MDT, 10 minutes earlier.
Area forecast discussion, May 19, 9:37 AM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 937 AM MDT TUE MAY 19 2015 .UPDATE... ISSUED AT 937 AM MDT TUE MAY 19 2015 HAVE INCREASED RAIN AND SNOW COVERAGE OVER SOUTH PARK AND THE CENTRAL MOUNTAINS THIS AFTERNOON AS A WEAK WAVE CURRENTLY DOWN OVER THE SAN JUANS MOVES NORTHEAST. A FEW LIGHTNING STRIKES IN THAT AREA ALREADY...EXPECT ISOLATED TO SCATTERED STORMS OVER THE HIGHER TERRAIN THIS AFTERNOON. THE SNOWFALL OVER SOUTH PARK IS DECREASING...AND WILL STILL ALLOW THE ADVISORY TO END AT NOON. PAST THIS TIME...SHOWERS WILL BECOME SCATTERED WHICH WILL STILL LIKELY CREATE AREAS OF QUICK HEAVY SNOWFALL RATES....BUT NOT WIDESPREAD. BACK EDGE OF HEAVIER WIDESPREAD RAIN FOR THE PLAINS NOW MOVING NORTHEAST OVER THE PALMER DIVIDE. THIS WILL CONTINUE TO MOVE NORTHEAST THROUGH THE DAY. UPSLOPE FLOW OVER THE NORTHERN FOOTHILLS WILL CONTINUE TO BRING HEAVIER RAINFALL THERE FOR THE NEXT FEW HOURS. WILL ALLOW THE SMALL STREAM FLOOD ADVISORY THERE TO CONTINUE. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 330 AM MDT TUE MAY 19 2015 UPPER LEVEL LOW WILL BE OVER THE GREAT BASIN TODAY. A STRONG SHORT WAVE TROUGH EMBEDDED IN THE SOUTHWEST FLOW ALOFT WILL MOVE ACROSS EASTERN COLORADO TODAY. A SWATH OF PRECIPITATION WILL LIFT NORTHEAST ACROSS THE STATE THIS MORNING DUE TO STRONG LIFT AHEAD OF THE TROUGH AND A DIFFLUENT FLOW ALOFT. MODELS CONTINUE TO SHOW AN INCH TO AN INCH AND HALF OF PRECIPITATION WITH THIS SYSTEM. A LITTLE MORE IN UPSLOPE AREAS AND LESS OVER DOWNSLOPE AREAS. WILL KEEP 100 POPS IN THROUGH THE MORNING HOURS AND THEN TAPER DOWN FROM SOUTHWEST TO NORTHEAST AS THE WAVE LIFTS ACROSS THE STATE. AIRMASS COOLS THROUGH MID MORNING OVER NORTHERN PARTS OF THE AREA. COULD BE COLD ENOUGH FOR SNOW TO MIX IN WITH THE RAIN ALONG THE CHEYENNE RIDGE AND NORTHERN FOOTHILLS. WILL LOWER TO THE SNOW LEVELS FOR TODAY. WILL MONITOR AND MAY NEED A RAIN SNOW FOR THE LOWER FOOTHILLS AND CHEYENNE RIDGE LATER THIS MORNING AND AFTERNOON. THERE IS A CHANCE FOR LIGHT ACCUMULATION ALONG THE CHEYENNE RIDGE AND LOWER NORTHERN FOOTHILLS. WITH THIS COOLER AIR COMING IN LOWERED HIGHS FOR TODAY OVER NORTHERN PARTS OF THE AREA. AS FAR A HIGHLIGHTS GO...ISSUED A WINTER WEATHER ADVISORY FOR ZONE 37...SOUTH PARK WHERE SNOW HAS BEEN COMING DOWN HARD SINCE THE LATE EVENING HOURS. HEAVIEST SNOW WILL BE ALONG AND NORTH OF 285 WHERE THE WINTER STORM WARNING IS IN EFFECT. LOWER ELEVATIONS OF PARK COUNTY MAY SEE MOSTLY RAIN. UNLESS HEAVY RAIN DEVELOPS...PLAN ON CANCELING THE FLASH FLOOD WARNING FOR THE FOOTHILLS. CURRENT RAINFALL RATES ARE LESS THAN A QUARTER INCH PER HOUR. JUST EXPECT A LONG PERIOD OF LIGHT TO MODERATE RAIN. RAIN SHOULD CHANGE TO SNOW AROUND SUNRISE IN THE HIGHER FOOTHILLS AND COULD FALL TO 7000 FEET IN THE NORTHERN FOOTHILLS. WILL LEAVE THE FLOOD WATCH FOR THE NORTHEAST PLAINS AS IS FOR. RAIN AND SNOW ARE EXPECTED TO END THIS EVENING ACROSS THE AREA. LOW CLOUDS WILL PERSIST OVERNIGHT AND ARE EXPECTED TO KEEP TEMPERATURES JUST ABOUT FREEZING...MID TO UPPER 30S. A FEW MODELS ARE SHOWING LIGHT QPF LATE TONIGHT WHICH WOULD INDICATE DRIZZLE. ANY BREAKS IN THE CLOUDS MAY ALLOW FOR ENOUGH COOLING FOR FROST. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 330 AM MDT TUE MAY 19 2015 A FLAT UPPER LEVEL RIDGE WILL BUILD OVER THE AREA ON WED AS COOL SFC HIGH PRES REMAINS OVER ERN CO. BEST INSTABILITY ON WED WILL BE OVER THE HIGHER TERRAIN AS A STABLE AIRMASS RESIDES OVER THE PLAINS. WILL KEEP IN SCT POPS OVER THE HIGHER TERRAIN WITH SOME OF THE ACTIVITY AFFECTING THE URBAN CORRIDOR BY LATE AFTN INTO THE EARLY EVENING HOURS. OVER THE PLAINS WILL JUST MENTION A SLIGHT CHC OF -SHRA. HIGHS ON WED WILL ONLY BE IN THE UPPER 40S TO MID 50S OVER NERN CO ALTHOUGH ECMWF KEEPS READINGS ROUGHLY 5 DEGREES COOLER. BY THU ANOTHER UPPER LEVEL TROUGH WILL BE OVER CALIFORNIA WITH SWLY FLOW ALOFT ACROSS NRN COLORADO. SFC HIGH PRES WILL BEGIN TO SLOWLY SHIFT INTO THE CNTRL PLAINS AS LOW PRES DEVELOPS OVER WRN CO. THIS WILL ALLOW FOR SELY LOW LVL FLOW EAST OF THE MTNS. ONCE AGAIN IT APPEARS THE BEST INSTABILITY WILL STAY IN THE MTNS AND FOOTHILLS WITH A MORE STABLE AIRMASS OVER THE PLAINS. THUS WILL KEEP SCT POPS OVER THE HIGHER TERRAIN WITH ONLY A SLIGHT CHC OVER NERN CO. HIGHS ON THU MAY BEGIN TO MODERATE SLOWLY WITH READINGS RISING INTO THE UPPER 50S TO LOWER 60S. FOR THU NIGHT INTO FRI APPEARS THERE WILL BE A DISTURBANCE MOVING NE ACROSS THE AREA AS DEEPER LOW LVL MOISTURE BEGINS TO ADVECT INTO NERN CO IN SELY LOW LVL FLOW. BOTH THE ECMWF AND GFS CONTINUE TO SHOW FAVORABLE MID LVL ASCENT MOVING ACROSS THE AREA SO THERE SHOULD BE A GOOD CHC OF SHOWERS AND A FEW TSTMS. WITH INCREASING PRECIPITABLE WATER VALUES MAY SEE SOME HEAVY RAIN OVER PORTIONS OF NERN CO. BY FRI AFTN THE DISTURBANCE WILL MOVE OUT OF THE AREA WITH MID LVL DESCENT DEVELOPING ACROSS THE AREA. HOWEVER IF ENOUGH HEATING OCCURS COULD STILL SEE SOME REDEVELOPMENT OF SCT SHOWERS AND TSTMS IN SOME AREAS ESPECIALLY OVER THE HIGHER TERRAIN AND OVER THE URBAN CORRIDOR BY LATE AFTN INTO THE EARLY EVENING HOURS. AS FOR HIGHS ON FRI WILL KEEP READINGS IN THE LOWER 60S FM DENVER TOWARDS LIMON WHILE FURTHER NORTH ALONG THE WY-NE BORDER HIGHS MAY ONLY BE IN THE LOWER TO MID 50S. BY SAT THE UPPER LEVEL TROUGH OVER THE SWRN US WILL MOVE INTO THE GREAT BASIN WITH SSW FLOW ALOFT OVER THE AREA. SFC LOW PRES WILL EXTEND FM CNTRL WY INTO ERN CO WITH SELY LOW LVL FLOW EAST OF THE MTNS. WITH ANOTHER SHOT OF MID LVL ASCENT FCST TO AFFECT THE AREA WILL LIKELY SEE A GOOD CHC OF SHOWERS AND TSTMS ACROSS THE AREA WITH SOME SNOW IN THE MTNS. FOR SAT NIGHT INTO SUN THERE IS SOME DISAGREEMENT BETWEEN THE ECMWF AND GFS. THE GFS LIFTS THE MAIN TROUGH INTO WY WHILE THE ECMWF MOVES IT ACROSS COLORADO. IF THE TROUGH LIFTS INTO WY THEN PCPN CHANCES ACROSS NRN CO WOULD BE LOWER WHILE THE ECMWF SOLUTION WOULD LEAD TO MORE UNSETTLED WEATHER FOR SUN. FOR NOW WILL JUST KEEP IN A CHC OF PCPN AND KEEP HIGHS BLO NORMAL. BY MON THE UPPER LEVEL TROUGH SHOULD BE EAST OF THE AREA WITH SWLY MID LVL FLOW DEVELOPING. THIS SHOULD LEAD TO DRIER CONDITIONS WITH WARMER TEMPS. HOWEVER THERE WILL STILL BE ENOUGH INSTABILITY FOR AT LEAST A SLIGHT CHC OF TSTMS ACROSS THE AREA. && .AVIATION...(FOR THE TAFS THROUGH 18Z WEDNESDAY MORNING) ISSUED AT 937 AM MDT TUE MAY 19 2015 LOW CLOUDS WILL PREVAIL TODAY AND TONIGHT. CEILINGS AROUND 1500-3000 FEET WILL SLOWLY RISE THROUGH THE DAY. CEILINGS WILL THEN LOWER OVERNIGHT...LIKELY BELOW 1000 FEET BY 12Z WEDNESDAY. COULD ALSO BE FOG WEDNESDAY MORNING. RAIN WILL BE DECREASING TODAY AND BECOME MORE SHOWERY WITH NOT MUCH MORE REDUCTIONS IN VISIBILITY. EAST TO NORTHEASTERLY WINDS UP TO 20 KNOTS ARE EXPECTED THROUGH 00Z. A DENVER CYCLONE MAY REFORM LATER THIS AFTERNOON AND PRODUCE VARIABLE WINDS AGAIN BEFORE THE E/NELY WINDS ARE EXPECTED AGAIN OVERNIGHT AND INTO WEDNESDAY. && .HYDROLOGY... ISSUED AT 937 AM MDT TUE MAY 19 2015 SATURATED SOILS CONTINUE TO ALLOW EASY PONDING OF WATER OR MINOR FLOODING OF LOW LYING AREAS ACROSS NORTHEAST COLORADO. STILL EXPECTING AN INCH TO AN INCH AND HALF OF RAINFALL ACROSS FAR NORTHEAST COLORADO THROUGH TODAY....WITH ABOUT HALF AN INCH FURTHER SOUTH AND WEST TOWARD THE METRO AREA AND PALMER DIVIDE. GOOD UPSLOPE FLOW INTO THE NORTHERN FOOTHILLS SET THE STAGE FOR SOME MINOR WATER CONCERNS...THEREFORE A SMALL STREAM FLOOD ADVISORY HAS BEEN ISSUED THROUGH THIS MORNING. RAINFALL AMOUNTS WILL BE DECREASING BY NOON. RAINFALL RATES WILL GENERALLY BE LESS THAN A QUARTER INCH PER HOUR SO THE THREAT FOR FLASH FLOODING IS LOW. DUE TO RECENT RAINFALL OBSERVATIONS AND THE ADDITIONAL WATER DRAINING...THE PREVIOUS FLOOD WATCH HAS BEEN UPGRADED TO A WARNING STARTING TONIGHT FOR THE CACHE LA POUDRE NEAR GREELEY AND THE SOUTH PLATTE FROM MORGAN COUNTY DOWNSTREAM TO NORTHWEST WASHINGTON COUNTIES AS THE RIVERS RISE OVER THE NEXT FEW DAYS. EXPECT ELEVATED WATERS ALONG ALL OTHER RIVERS ACROSS NORTHEAST COLORADO. THE ELEVATED CACHE LA POUDRE NEAR FORT COLLINS IS EXPECTED TO REMAIN IN ITS BANKS. && .BOU WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL NOON MDT TODAY FOR COZ037. WINTER STORM WARNING UNTIL 6 PM MDT THIS EVENING FOR COZ033-034. && UPDATE...KRIEDERMAN SHORT TERM...MEIER LONG TERM...RPK AVIATION...KRIEDERMAN HYDROLOGY...KRIEDERMAN
Hazardous weather outlook, May 19, 4:07 AM MDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 407 AM MDT TUE MAY 19 2015 COZ030>051-201015- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 407 AM MDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT RAIN AND HEAVY MOUNTAIN SNOW WILL CONTINUE THIS MORNING AS THE NEXT WEATHER SYSTEM MOVES ACROSS COLORADO. TOTAL RAINFALL FROM THE FOOTHILLS EASTWARD ACROSS THE PLAINS IS EXPECTED TO RANGE BETWEEN 1 AND 1.5 INCHES. POSSIBLY UP TO 2 INCHES IN THE NORTHERN FOOTHILLS AND IN SOUTHERN WASHINGTON AND LINCOLN COUNTIES. SMALL CREEKS AND STREAMS MAY INITIALLY SEE MINOR FLOODING CONCERNS... POSSIBLY SPREADING TO MAINSTREAM RIVERS ALONG THE FRONT RANGE TUESDAY AND FARTHER EAST ON THE PLAINS BY WEDNESDAY. PEOPLE ALONG STREAMS AND IN LOW LYING AREAS SHOULD REMAIN ALERT FOR RISING WATER LEVELS. SNOW IS EXPECTED ABOVE 9000 FEET AND POSSIBLY MIXED WITH RAIN DOWN TO 8000 FEET. TOTAL SNOWFALL OF 10 TO 20 INCHES CAN BE EXPECTED BY THIS EVENING ABOVE 10 THOUSAND FEET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY AND THURSDAY WILL BE DRIER...BUT THERE WILL STILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY ESPECIALLY IN THE MOUNTAINS AND FOOTHILLS. ANOTHER SYSTEM MAY AFFECT THE AREA THURSDAY NIGHT INTO FRIDAY BRINGING MORE WIDESPREAD AND SIGNIFICANT PRECIPITATION TO THE AREA. FOR THE WEEKEND IT WILL REMAIN UNSETTLED WITH A CHANCE OF SHOWERS AND THUNDERSTORMS BOTH DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, May 19, 8:40 AM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
840 AM MDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM SNOW 3 NNE BAILEY 39.43N 105.44W
05/19/2015 M3.0 INCH PARK CO TRAINED SPOTTER
ELEVATION 8540 FT.
0715 AM HEAVY RAIN 1 S EVERGREEN 39.63N 105.34W
05/19/2015 M0.71 INCH JEFFERSON CO TRAINED SPOTTER
RAINFALL OVERNIGHT
0700 AM SNOW 7 WNW LAKE GEORGE 39.02N 105.49W
05/19/2015 M3.8 INCH PARK CO TRAINED SPOTTER
0700 AM SNOW 3 SE BRECKENRIDGE 39.48N 106.01W
05/19/2015 M7.0 INCH SUMMIT CO TRAINED SPOTTER
24-HR STORM TOTAL
0700 AM HEAVY RAIN 1 E BUCKHORN MOUNTAIN 40.61N 105.31W
05/19/2015 M1.14 INCH LARIMER CO TRAINED SPOTTER
24-HR RAINFALL.
0700 AM SNOW 6 NNW BAILEY 39.48N 105.51W
05/19/2015 M2.7 INCH PARK CO TRAINED SPOTTER
0700 AM SNOW 3 W CONIFER 39.51N 105.36W
05/19/2015 M2.0 INCH JEFFERSON CO TRAINED SPOTTER
&&
FCOOPERLocal storm report, May 19, 9:00 AM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
900 AM MDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN 1 W LIMON 39.27N 103.71W
05/19/2015 M1.25 INCH LINCOLN CO TRAINED SPOTTER
RAINFALL OVERNIGHT. RAINFALL IS DECREASING.
0811 AM SNOW 3 NNE BAILEY 39.43N 105.44W
05/19/2015 M3.0 INCH PARK CO TRAINED SPOTTER
ELEVATION 8540 FT.
0800 AM SNOW 2 SSE BRECKENRIDGE 39.47N 106.03W
05/19/2015 M6.1 INCH SUMMIT CO TRAINED SPOTTER
SNOWFALL SINCE 6 PM MONDAY EVENING.
0715 AM HEAVY RAIN 1 S EVERGREEN 39.63N 105.34W
05/19/2015 M0.71 INCH JEFFERSON CO TRAINED SPOTTER
RAINFALL OVERNIGHT
0700 AM HEAVY RAIN 1 E BUCKHORN MOUNTAIN 40.61N 105.31W
05/19/2015 M1.14 INCH LARIMER CO TRAINED SPOTTER
24-HR RAINFALL.
0700 AM SNOW 6 NNW BAILEY 39.48N 105.51W
05/19/2015 M2.7 INCH PARK CO TRAINED SPOTTER
0700 AM SNOW 3 W CONIFER 39.51N 105.36W
05/19/2015 M2.0 INCH JEFFERSON CO TRAINED SPOTTER
0700 AM SNOW 3 SE BRECKENRIDGE 39.48N 106.01W
05/19/2015 M7.0 INCH SUMMIT CO TRAINED SPOTTER
24-HR STORM TOTAL
0700 AM SNOW 7 WNW LAKE GEORGE 39.02N 105.49W
05/19/2015 M3.8 INCH PARK CO TRAINED SPOTTER
&&
FCOOPERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:53 PM MDT | River Flood Watch | BOU | Weld | 30 hr |
| May 18, 7:53 PM MDT | River Flood Watch | BOU | Morgan | 30 hr |
| May 18, 7:53 PM MDT | River Flood Watch | BOU | Logan, Morgan, Washington | 30 hr |
| May 18, 7:53 PM MDT | River Flood Watch | BOU | Weld | 30 hr |
| May 18, 11:48 PM MDT | Winter Weather Advisory | BOU | Park | 12 hr |
| May 19, 6:52 AM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Elbert, Lincoln, Logan, Morgan and 4 more | 8 hr |
| May 19, 7:35 AM MDT | Areal Flood Advisory | BOU | Boulder, Larimer | 6 hr |
| May 19, 9:47 AM MDT | River Flood Warning | BOU | Logan, Morgan, Washington | 4 days |
| May 19, 9:47 AM MDT | River Flood Warning | BOU | Adams | 20 hr |
| May 19, 9:47 AM MDT | River Flood Warning | BOU | Weld | 9 days |
| May 19, 9:47 AM MDT | River Flood Warning | BOU | Morgan | 8 days |
| May 19, 2:15 PM MDT | Areal Flood Advisory | BOU | Boulder, Larimer | 4 hr |
Nearby
River Flood Warnings in Colorado, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.